On ordinary primes for modular forms and the theta operator

Masataka Chida, Masanobu Kaneko

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.

Original languageEnglish
Pages (from-to)1001-1005
Number of pages5
JournalProceedings of the American Mathematical Society
Volume135
Issue number4
DOIs
Publication statusPublished - Apr 1 2007

Fingerprint

Modular Forms
Ramanujan
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

On ordinary primes for modular forms and the theta operator. / Chida, Masataka; Kaneko, Masanobu.

In: Proceedings of the American Mathematical Society, Vol. 135, No. 4, 01.04.2007, p. 1001-1005.

Research output: Contribution to journalArticle

@article{977f22aa70024ad98d52b2b813cbbbcd,
title = "On ordinary primes for modular forms and the theta operator",
abstract = "We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.",
author = "Masataka Chida and Masanobu Kaneko",
year = "2007",
month = "4",
day = "1",
doi = "10.1090/S0002-9939-06-08561-3",
language = "English",
volume = "135",
pages = "1001--1005",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - On ordinary primes for modular forms and the theta operator

AU - Chida, Masataka

AU - Kaneko, Masanobu

PY - 2007/4/1

Y1 - 2007/4/1

N2 - We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.

AB - We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.

UR - http://www.scopus.com/inward/record.url?scp=77950682217&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77950682217&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-06-08561-3

DO - 10.1090/S0002-9939-06-08561-3

M3 - Article

AN - SCOPUS:77950682217

VL - 135

SP - 1001

EP - 1005

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -